# SDR SWIA201024518

- Difficulty date: July 7, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 16,741 hours, 14,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OUTSIDE OF MAIN CABIN DOOR INOP.  (FLT 6370)  RELAMPED EMERGENCY LIGHT.
